Skip to content
My WebMD Sign In, Sign Up
Constant vaginal bleeding for a month
avatar
An_250391 posted:
HI,
I had unprotected sex with my partner in the 2nd week of jan. Within 12 hours i took an emergency contraceptive pill. within 1 week after this i started getting slight vaginal bleeding from around 14 or 15 of jan. On 26 jan we again had unprotected sex and i didnot take any emergency contraceptive pill thinking that the bleeding that was happening was my periods and it is safe during my periods. This slight bleeding along with fatigability with no abdominal cramps continued for around 2 weeks till 29th of jan. On 29 jan i started getting heavier bleeding with abdominal cramps similar to my usual periods. Usually my periods lasts for 6 days. But brown discharge with small clots is still happening. Today is feb 12 and i have been having bleeding for almost a month continuously now. Is this because of the hormonal imbalance caused by the pill? But still is it normal to bleed for so long?
Reply


Helpful Tips

Be the first to post a Tip!

Helpful Resources

Be the first to post a Resource!

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.